| Model Number |
TPS-101-1112 |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/21/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is infection.Primary surgery occurred on 06/21/2022.Revision surgery date is unknown.
Additional Manufacturer Narrative
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is infection.Primary surgery occurred on 06/21/2022.Revision surgery date is unknown.The device history record was reviewed and the device was manufactured per the specifications.All sterilisation requirements were met.